# SDR SCNA202405280246

- Difficulty date: May 25, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N829SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34414
- Aircraft time: 54,209 hours, 28,156 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DEFECT 772719: ¨ON CLIMB AT FL200 HYD QUANTITY DROPPED TO 25% AFTER 2 MIN QUANTITY DROPPED TO 20%, OF SYS HYD A VERIFY HYD LEAKS AND CORRECTED FAIL.(DECLARED EMERGENCY) - - RESOLUTION: REF TO TECHOPSMX N/R 00001 FOUND LOOSE HYDRAULIC (A) SYSTEM SUPPLY LINE ON LH PYLON FAIRINGS, RECONNECT HYDRAULIC SUPPLY LINE PER B737-800 AMM 20-10-51-910-802 AND PERFORM DRY RUN PER B737-800 AMM 71-00-00-700-821-F00 AND STARTING THE ENGINES PER B737-800 AMM 71-00-00-800-808-F00 TO VERIFY LEAKS NO LEAK NOTED AIRCRAFT OK FOR SERVICE.
